# SDR DALA2014081904604

- Difficulty date: August 13, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 25146
- Aircraft time: 71,793 hours, 29,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT 19B.  MAINTENANCE INSTALLED A NEW EMERGENCY LIGHT ASSEMBLY..
